Advertisement

Some banach-valued processes with applications

  • T. E. Duncan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 294)

Keywords

Hilbert Space Stochastic Differential Equation Gaussian Measure Absolute Continuity Drift Term 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R.M. Dudley, J. Feldman and L. LeCam, On seminorms and probabilities, and abstract Wiener spaces, Ann. of Math., 93 (1971) 390–408.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    T.E. Duncan, Evaluation of likelihood functions. Information and Control 13 (1968) 62–74.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    T.E. Duncan, Transforming Frechet-valued Brownian motion by absolute continuity of measures. to appearGoogle Scholar
  4. 4.
    X. Fernique, Intégrabilité des vecteurs gaussiens, C.R. Acad. Sc. Paris Ser. A 270 (1970) 1698–1699.MathSciNetzbMATHGoogle Scholar
  5. 5.
    I.V. Girsanov, On transforming a certain class of stochastic processes by absolutely continuous substitution of measures, Theor. Probability Appl. 5 (1960) 285–301.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Symposium on Math. Stat. and Prob. University of California Press 1 (1965) 31–42.Google Scholar
  7. 7.
    L. Gross, Potential theory on Hilbert space, J. Functional Analysis, 1 (1967) 123–181.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    R.E. Kalman and R.S. Bucy, New results in linear filtering and prediction theory, J. Basic Eng. ASME Ser. D 83 (1961) 95–108.MathSciNetCrossRefGoogle Scholar
  9. 9.
    H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967)Google Scholar
  10. 10.
    F.S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961) 347–374.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    I.E. Segal, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958) 12–41.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • T. E. Duncan
    • 1
  1. 1.Department of Applied Mathematics and StatisticsState University of New York at Stony BrookStony Brook

Personalised recommendations